# SDR ZW0A0101007

- Difficulty date: April 26, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,291 hours, 28,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON MEMBRANE AT STA 151 AND RBL 45R.  CUT OUT DAMAGED SECTION OF MEMBRANE FROM STA 148 AND 160 RBL 40 IN TO RBL 59 IN.  REPAIRED PER SRM 53-14-1 FIG 11 AND DRAWING 5930536.
